| Model Number |
DWH905 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the patient underwent reverse shoulder replacement on (b)(6) 2021.Recently, the patient experienced instability of this prosthetic joint.Surgeon examined shoulder / manipulation under anesthetic - demonstrated instability.Radiographically, the prosthesis appeared well positioned.The physician then opened the shoulder - surgeon removed poly (6mm reversed insert, dwf391c), 0mm reversed tray (dwf510) and 39mm lat glenosphere (dwh905).Implanted a 42mm glenosphere, +6mm reversed tray and an insert.
Event or Problem Description
It was reported that the patient underwent reverse shoulder replacement on (b)(3) 2021.Recently, the patient experienced instability of this prosthetic joint.Surgeon examined shoulder / manipulation under anesthetic - demonstrated instability.Radiographically, the prosthesis appeared well positioned.The physician then opened the shoulder - surgeon removed poly (6mm reversed insert, dwf391c), 0mm reversed tray (dwf510) and 39mm lat glenosphere (dwh905).Implanted a 42mm glenosphere, +6mm reversed tray and an insert.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.